# SDR CALA2014072801010

- Difficulty date: July 25, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 49,720 hours, 15,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CABIN RT BS 380 BETWEEN STRINGER 8 & 9 INBD HOLE OF SUPPORT BRACKET FOUND ONE EACH CRACK AT FRAME APPROX 1/16 INCHES IN LENGTH.  REPAIRED IAW EA 5310-04716 REV G OP 1 NR 9 FIG 3.
